# SDR ASAA2019120423500

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,609 hours, 13,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT ROW 17 AISLE OVERHEAD -LENS FELL OFF. GROUNDED - YES. REATTACHED LENS COVER PER B737-800 AMM 33-51-01.
